# SDR 04FDEA03268

- Difficulty date: November 30, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 82,189 hours, 30,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL DOUBLER ON LEFT HAND LOWER FUSELAGE SKIN STATION 470 TO 475 BETWEEN LONGERON 30 LEFT AND 31 LEFT APPEARS NOT TO BE PER THE SRM.  REMOVED OLD REPAIR IAW DC10 SRM 51-33-01 VOL 2.  FABRICATED AND INSTALLED NEW DOUBLERS IAW DC10 SRM 53-20-00 VOL 1, FIGURE 6, 51-35-01 AND 51-33-01 V0L 2.  REFERENCE NON-ROUTINE N01093.
